# SDR CALA2017120804335

- Difficulty date: December 5, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-03-0221 LOWER FUSELAGE SKIN AT STA 500 STA 520 STGR 27R AND 28R HAS GAUGE DENT 209-028 ACCOMPLISHED INTERIM REPAIR ON FUSELAGE STRINGER 27R BETWEEN B.S 500 AND B.S. 520 IAW ECRA 5330-06254 REV-.PART1. SEE PART 2 FOR INSPECTION REQUIREMENTS AND PART 3 FOR PERMANENT REPAIR. INITIAT ED DIP TO REINSPECT"ON OR BEFORE THE AIRCRAFT REACHES 65900 TOTAL FLIGHT CYCLES.
